MAUDE Adverse Event Report: SMITH & NEPHEW, INC. DYNOMITE 2.0 PK W/NDL,1#2-0 ULTRABRAID; SCREW, FIXATION, BONE

SMITH & NEPHEW, INC. DYNOMITE 2.0 PK W/NDL,1#2-0 ULTRABRAID; SCREW, FIXATION, BONE
Model Number 72201881
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/08/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that anchor was broken.No significant delay or patient injury reported.
 
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.
 
Additional Manufacturer Narrative
One 2.0 pk dynomite anchor w/needles inserter was returned for evaluation.No suture, needles or anchor were returned.The returned inserter shows no damage.Without the return of the anchor the reported complaint of breakage cannot be confirmed.

Brand Name
DYNOMITE 2.0 PK W/NDL,1#2-0 ULTRABRAID
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7183877
Report Number1219602-2018-00061
Device Sequence Number73217
Product Code HWC
UDI-Device Identifier03596010619068
UDI-Public(01)03596010619068(17)201016(10)50570078
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K081511
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2020
Device Model Number72201881
Device Catalogue Number72201881
Device Lot Number50570078
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2018
Initial Date Received by Manufacturer 01/02/2018
Supplement Date Received by Manufacturer02/12/2018
04/05/2018
Initial Report FDA Received Date01/11/2018
Supplement Report FDA Received Date02/16/2018
04/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR